assignment-offers

Introduction of Cardiovascular Care

I am utilizing Gibbs' intelligent cycle as the structure for this task. I am going to examine cardiovascular consideration of patient encountering anaphylactic stun. As indicated by NICE clinical rules, hypersensitivity is an extreme, life-undermining, summed up or systemic excessive touchiness response (Introduction, 2011). Furthermore, it is characterised by rapidly developing life-threatening problems involving: the airway (pharyngeal and laryngeal oedema) and/or breathing (bronchospasm with tachypnea) and/or circulation (hypotension and/or tachycardia) usually associated with skin and mucosal changes (NICE, 2014).


An anaphylactic reaction is caused by the sudden release of chemical substances, including histamine, from cells in the blood and tissues where they are stored. The release is triggered by the reaction between the allergic antibody (IgE) and the substance (allergen) causing the anaphylactic reaction. This mechanism is so sensitive that minute quantities of the allergen can cause reaction. The released chemicals act on blood vessels to cause the swelling in the mouth and anywhere on the skin.

Description

I was dispensed to Ms. Davies (pseudo name to secure character of the patient), a 39year old woman who had a laparoscopic gynecology operation however created stridor and wheeze amid her stay in Recovery. It was an uneventful general anesthesia and method. Ms. Davies experienced a latex hypersensitivity. The specialists had suspected hypersensitivity in view of presentation.

Feelings

Facial swelling was evident with obvious inspiratory stridor, upper airway transmitted harsh, croaking respiratory sound and generalized wheeze. On admission, her oxygen saturations were 89% on 100% FiO2 via venturi mask, she looked pale and clammy. Although the patient seemed to have a decrease in conscious level, she was easily rousable. This was an issue as it is required for her to sleep well so as to ensure easy recovery. My first concern was to organise for intubation. This would aid in maintain the overall airway passage while she is still unconscious. She failed to respond to adrenaline intravenous and 200mg hydrocortisone. She was nebulised with salbutamol 250mg. The given care has been based on NICE guidance and thus seems to be a right kind of care. Her observations were taken and showed the following; heart rate of around 120 and above beats/minute, Bp 160mmhg systolic, respiratory rate around 28 and above breathes/min.

Evaluation And Analysis for Cardiovascular Care

The doctors first priority was to secure her airway and by midday to extubate. They asked me to turn off the sedation. The patient was awake but agitated. She had poor ventilatory effort. On CPAP/ASB, was very wheezy. She still had facial swelling and urticarial rash over her anterior chest and forearms and pointing to chest repeatedly. Patient had hydrocortisone and doctors thought that it has rubber top on it that might not be latex-free. We liaised with the pharmacy and they have come up with a database which showed which drugs are latex-free. Instead of having hydrocortisone, patient had a specific dexamethasone IV which is produced in glass ampoules. Patient was not yet ready for extubation.

Conclusion

We ensured that all the staff in the unit was made mindful that my patient has latex hypersensitivity. Every one of the gloves around the bed territory were changed to sans latex ones. I reminded every single new specialist, nursing and other staff to be more watchful when in contact with the patient.. This was required in order to monitor the condition of patient by an effective approach. We displayed a latex-free sign on the wall which was visible to everyone. I made sure that the latex-free kit was updated and complete and ready for use whenever the need arouse. –I was on the watch for everything and anything that is plastic or rubber that might come in contact with my patient like repose boots/wedges, masks, etc.The only thing I missed was when I gave hydrocortisone – really it should be latex free?. I didn’t realize at that time because of all the commotion due to the urgency of the situation.

References

  • Anaphylaxis Campaign. 2013.
  • Anaphylaxis.2011
  • Anaphylaxis - NHS Choices. 2013.
Best Prices
Call Us  +44 203 8681 670
Assignment Writing Service: We offer on-line assignment writing help and services to students in the UK. Avail quality academic help services and excel in your career.
Global Academic Research Ltd., Cardiff Bay Business Centre, Lewis Rd, Ocean Park,
Cardiff
CF24 5BS
United Kingdom
Get 25% OFF On Your First Assignment Help Order
Pop-Up Locator

Select Country